# SDR FDEA201011134328

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 1010 TO 1130 BL 0. REMOVED DAMAGED SEAT TRACK. FABRICATED NEW SEAT TRACK USING BAC1520-792-7178T6   DIMS 10' AND INSTALLED IAW SRM 53-10-2, SRM 51-10-1 AND SRM 51-30-2.
